# SDR 20000802SH011

- Difficulty date: March 13, 2000
- Submitted: August 2, 2000
- Operation: General aviation
- Aircraft: N7254H
- Make and model: Cessna 206H
- Aircraft serial: 20608036
- Engine: Lyc IO540AC1A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 1200406249
- Condition: Damaged
- Location: Header Tank
- Part time: 267 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, FOUND FUEL LINE FROM FUEL BOOST PUMP TO LT HEADER TANK LEAKING AT THE HEADER TANK FITTING.  UPON REMOVAL OF LINE, DISCOVERED DAMAGED FLARE.  AIRCRAFT TT 288.7 HOURS.  (X)
